Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Classification of involutive Banach-Lie-algebras

Author: K. P. Hanscombe
Journal: Bull. Amer. Math. Soc. 83 (1977), 1063-1065
MSC (1970): Primary 17B65, 17B20; Secondary 47D99
MathSciNet review: 0466248
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. F. Bonsall and J. Duncan, Numerical ranges of operators on normed spaces and of elements of normed algebras, London Mathematical Society Lecture Note Series, vol. 2, Cambridge University Press, London-New York, 1971. MR 0288583 (44 #5779)
  • 2. Pierre de la Harpe, Classical Banach-Lie algebras and Banach-Lie groups of operators in Hilbert space, Lecture Notes in Mathematics, Vol. 285, Springer-Verlag, Berlin-New York, 1972. MR 0476820 (57 #16372)
  • 3. K. P. Hanscombe, Thesis, University of Western Australia, 1976.
  • 4. Irving Kaplansky, Infinite-dimensional Lie algebras, Scripta Math. 29 (1973), no. 3-4, 237–241. Collection of articles dedicated to the memory of Abraham Adrian Albert. MR 0404368 (53 #8170)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B65, 17B20, 47D99

Retrieve articles in all journals with MSC (1970): 17B65, 17B20, 47D99

Additional Information

PII: S 0002-9904(1977)14385-1